# SDR CAL960426

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

FLT NR 1620 - DEN - THE A/C CABIN BEGAN TO CLIMB AT 5000 FPM WHILE AT FL 330 EN ROUTE FROM LAS TO CLE.  AN EMERGENCY DESCENT WAS INITIATED, THE OXYGEN MASKS WERE DEPLOYED, AND THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT FURTHER INCIDENT.  THE RT PACK AUTO TEMP CONTROL SYS HAD BEEN PREVIOUSLY PLACARDED INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT PACK ANTICIPATOR AND THE PLACARD WAS REMOVED.  OPERATION OF BOTH PACKS WAS NORMAL.  ALL OXYGEN MASKS HAD OPERATED PROPERLY.  ALL OXYGEN GENERATORS WERE REMOVED AND REPLACED IAW MM 35-22-01 AND ALL OXYGEN MASKS WERE RESTOWED IAW MM 35-22-02.  (M)
